# SDR 2006UALA01206

- Difficulty date: June 18, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 35,351 hours, 4,364 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER, LEFT AFT OVR PUMP SHOWS GREEN W-44.0 IN CTR QTY IN MAIN 2 DOES NOT GO DOWN. REPLACED RT DISCHARGE CHECK VALVE AND REPLACED CRACKED RT SCAVENGE FUEL LINE.
